Skip to Content

If my daughter accidentally took her 60mg & 30 mg time release morphine together will she be ok?

Responses (1)

mirandagate 29 Nov 2011

Hello santa64. Yes she'll be fine, maybe feel like she wants to go to sleep, try to keep her awake for a while then let her sleep it off. It will help her with the pain but it's not a specially high dose. Many people are on much higher doses than this.
However, it also depends on her age and weight. But as this was posted in Feb 2011, I hope she survived it. If she is still on MST and needs any further advice, get back to the site, I'm a beginner at the site, but there are plenty of people here to give you good advice.
All the best, Mirandagate.
All the best, Mirandagate.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions